# SDR SWAA2024061781197

- Difficulty date: April 30, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 66,515 hours, 39,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SERVICE DOOR LENS EMERGENCY EXIT ON HEADER PANEL (LOWER POSITION) AT AFT GALLEY AREA (1 EA) 2024-295296<[01] REPLACED SERVICE DOOR LENS EMERGENCY EXIT ON HEADER PANEL (LOWER POSITION) AT AFT GALLEY AREA (1 EA) IAW B737-700 SOPM 20-50-01 REV. NO. 38;[02] REPLACED SERVICE DOOR LENS EMERGENCY EXIT ON HEADER PANEL (LOWER POSITION) AT AFT GALLEY AREA (1 EA) IAW B737-700 SOPM 20-50-01 REV. NO. 38 COMPLETED.
